# SDR GTIA2023082837441

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 30,543 hours, 13,777 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Transmitter
- Part number: 41SG2404
- Part serial: W031640
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 2,702 hours, 1,222 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"LOW OIL PRESSURE INDICATION IN FLIGHT #1 ENG 1 LOW OIL PRESSURE ECAM FLIGKER ON AND OFF OIL PRESSURE INDICATED FROM AMBER XX TO 200 PSI -R/R #1 XMTR OIL PRESSURE SENSOR 4003EN, PERFORMED OPS LEAK TEST IAW 79-33-15 NO DEFECTS NOTED, OPS TEST GOOD"
